# SDR UIEA2012032300102

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 61,116 hours, 8,152 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Slow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTREMELY SLOW AUTO THROTTLE RESPONSE. MODERATE TO SEVERE TURBULANCE ENCOUNTERED.  ADVANCING THROTTLE RESULTED IN ACFT OVERSPEED, THEN 20 KTS LOW.  AUTO THROTTLE TURNED OFF.  SEVERE TURBULENCE ENCOUNTERED FOR 10 MINUTES.  PERFORMED OPS CHECK OF LT FMC FOR PRESENT LEG FAULT CODE 34401 IAW MM.  ACCOMPLISHED "SEVERE OR UNUSUAL TURBULENCE, EXCESSIVE MANUVER, STALL, BUFFET OR SPEEDS MORE THAN DESIRED LIMITS" CONDITIONAL INSPECTIONS IAW MM 5-51-03.  NO DEFECTS.
